# SDR 02FDEA00233

- Difficulty date: March 25, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5241 · Galley Doors
- Part: Web
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR INTERNAL WEB ABOVE CENTER PRESSURE PANEL UPPER SURFACE OF WEB HAS CORROSION.  REMOVED AND REPLACED WEB PER SRM 51-20-1, 51-10-1.
